# SDR DALA2022072005017

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2325007) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BETWEEN STA500D-STA500E AND STGR25L-STGR26L, NOTED AFTER REMOVAL OF LH SIDE PLATE, FWD CARGO. CORROSION ON INTERCOSTAL BETWEEN STA500D-STA500E AND STGR25L-STGR26L WAS ATTENDED PER. B737-800 SRM. 51-10-02-0G PAR. 15.A AND 53-00-53-1A PROCEDURE 2 PARAGRAPH 4. C. (2). (B) FIGURE 103 DETAIL E.
